# SDR SWAA2020012040535

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 52,921 hours, 31,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82000
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY MID SIDEWALL EMERGENCY LIGHT BULBS INOP.  RELAMPED SIGN PER MM.
